# SDR UPS01536024

- Difficulty date: June 6, 2001
- Submitted: June 8, 2001
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 1154K0232
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A PIREP-LEFT HYD QUANTITY DECREASED TO ZERO AND SYSTEM PRESSURE LIGHT ILLUMINATED (SHUT OFF ENG AND ELECTRICAL PUMPS WHEN PRESSURE LIGHTS ED).  FOUND RT MLG DOWNLOCK ACTUATOR FLEX LINE WORN (LEAKING).  REMOVED AND REPLACED LINE P/N -115-04K0232, HYDRAULIC SYS REPLENISHMENT PER MM 29-18 LT ENG DRIVEN HYD PUMP INSPECTED PER MM 29-11-05, NO CONTAMINATION NOTED SYSTEM TESTED SERVICEABLE.
